25 years of applied statistics

Achcar, Jorge A. and Agrawal, M.C. and Anand, K.N. and Ali, Mukhtar M. and Bagui, Subhash C. and Baker, Rose D. and Balamurali, S. and Balasooriya, Uditha and Bansal, Ashok K. and Barry, John and Bonett, Douglas G. and Box, George and Carling, Kenneth and Caudill, StevenB. and Chakraborti, Subha and Chatfield, Chris and Chatterjee, Sangit and Cornell, JohnA. and Cox, David and Draper, Norman R. and Ehrenberg, Andrew S.C. and Finney, David J. and Franses, Philip H. and Fung, Wing-Kam and Gani, Joe M. and Ghatak, Anita and Gibbings, J.C. and Godtliebsen, Fred and Gore, Anil P. and Govindarajulu, Z. and Granger, Clive W.J. and Guerrero, Victor M. and Hand, David J. and Hawkes, Alan G. and Hinkelmann, Klaus and Huda, Shahariar and Irmay, Shragga and Jeffers, J.N.R. and Kaboudan, M.A. and Kacker, Raghu and Kalirajan, K.P. and Kenett, Ron S. and Khamis, H.J. and Khuri, Andre I. and Kocherlakota, S. and Kotz, Samuel and Kumar, V.S.Sampath and Lewis, Toby and Lindley, Dennis and Mardia, Kanti V. and McAleer, Michael and McLachlan, Geoff and Moore, Peter G. and Naik, Dayanand N. and Oliver, Francis R. and Park, Sung H. and Pearce, S.C. and Percy, David F. and Prescott, Phil and Quesenberry, Charles and Radaelli, Giovanni and Raju, C. and Schoen, Eric D. and Seber, George and Shoukri, M. and Silver, Mick and Singh, Murari and Soundararajan, V. and Suresh, K.K. and Stonehouse, John and Tomizawa, Sadao and Vijayaraghavan, R. and Wang, Suolao and Watson, Geoffrey S. and Wagman, Edward J. and Wenmoth, Bryan A. and Wichern, Dean W. and Wynn, Henry P. and Zellner, Arnold and Zhang, Nien Fan (1998) 25 years of applied statistics. Journal of Applied Statistics, 25 (1). pp. 3-22. ISSN 0266-4763. (doi:https://doi.org/10.1080/02664769823278) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL


Editorial article

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: I. Ghose
Date Deposited: 05 Apr 2009 07:41 UTC
Last Modified: 17 Jun 2014 09:48 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/17536 (The current URI for this page, for reference purposes)
  • Depositors only (login required):